# SDR ASAA2025102561828

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N278AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44113
- Aircraft time: 28,638 hours, 9,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 27ABC EMERGENCY LIGHT ON FOR HALF THE FLIGHT. GROUNDED - YES. CYCLING P5: PILOT EMERGENCY LIGHT SWITCH, PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY LIGHT. 27ABC EMERGENCY LIGHT IS NORMAL. REF AMM 33-51-00/501.
